# SDR AT9900244

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FORWARD LAVATORY WALL ATTACH ANGLE AT BS 306 LBL 12 TO 45.5 CORRODED.  REMOVED AND FABRICATED ANGLE, ALODINED, PRIMED AND INSTALLED IAW B737 SRM 51-30-2, 53-10-1, 51-10-6, 51-40-3, 51-10-2 AND MM 51-4-31.
